I cannot take these symptoms anymore. It has been 47 days without the 8 mg of klonopin a day I was taking. I wish I could say that each day is better than the day before. But, unfortunately it is not. I have always prided myself in being quite the optimist regardless of the circumstance. However, I don't have anything left in me to push forward. Everyday is worse than the day before. I feel like I am choking all of the time the last couple of days. It's getting harder to walk or do much of anything because I am so weak and at times can't feel my feet. Can anybody relate???!!!
The weakness is terrible. For me, the lack of appetite only makes it worse. Just the thought of eating seems so foreign. Eventually my appetite returned but at two weeks I was still weak and my legs still ached. Keep up the good fight. I know it is terrible now but that voice inside you that knew it was time to quit is still there telling you the same thing. Please stay strong... it has got to be better some day.
It will get better, I promise you. I know its hard and the weakness and lack of energy is hard but you have to fight it. get up and walk just a little bit. Your body needs to heal and to do that you have to help it along and eat right, double up on your multi vitamins and try to get a little exercise. I really do know how hard it is but you can do and it does get better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.